# SDR DALA1231570931

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1079-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKES WERE FOUND ON LT WINDOW BELT AT FWD UPPER CORNER BTW STA Y=1079-1098.  AREA WAS BLENDED AND DOUBLER INSTALLED IAW ERA 503253-14 REV ORIG.
